Morning wood when overdue for a dose

Buy Lab Tests Online

arizonajack

New Member
51 year old male here. I'm taking 67 mg testosterone once every five days. No HcG. No anastrozole. I get tested every six months and my T level and estrogen levels are good. My hemacrit is on the high side. I give blood once every six months before I'm going to get tested to make sure my hemacrit is OK, because my doc said he wouldn't prescribe more if it went up. I think it was at the 50 level or 52 level once and then it came down to 49 the time I gave blood and drank a lot of water.

My goals for TRT are 1) ability to retain muscle in the gym 2) energy/focus 3) sexual function. I have issues with sexual interest and also keeping erection. I don't usually have problem getting erection, but keeping it is a problem. I don't usually get morning wood. Since I hit my 40's that has been not a regular thing. But after starting TRT about five years ago, I do get it off and on. But the last couple years has mostly been off not on. But really interesting, I've noticed recently, if I miss my five day dosage and don't do it until the sixth or seventh or eighth day, I've been noticing I'll have pretty strong morning wood. It might be psychological due to the start of a new relationship where I am anticipating sex. But I wonder if my body's sexual function is doing better as the testosterone leaves my system. Possibly it's related to the hemacrit issue? ie my blood thins when the testosterone flushes out, making sexual function better? Any suggestion how to get the best of both worlds here?
 
Last edited:
Defy Medical TRT clinic doctor

Systemlord

Member
I'm taking 333 mg testosterone once every five days.
Wow that's a whopper of a dose, even if it were an every 7 day protocol and one might argue this isn't a replacement dose. Clearly your levels are too high and you are trapped into thinking more is better. Sometimes less is more.

Any suggestion how to get the best of both worlds here?
Snap out of it, you want what you cannot achieve. This happens more often than you think, guys target high normal or higher levels and at first sexual function is fine, but after awhile that ceases to be the case and they get trapped into increasing their dosage when what they should be doing is decreasing their dosage to a more reasonable normal level.

Everyone's version of normal or optimal is different and not everyone should be targeting high normal levels.
 
Last edited:

arizonajack

New Member
Wow that's a whopper of a dosage, one might argue this isn't a replacement dose. Clearly your levels are too high and you are trapped into thinking more is better. Sometimes less is more.


Snap out of it, you want what you cannot achieve. This happens more often than you think, guys target high normal or higher levels and at first sexual function is fine, but after awhile that ceases to be the case and they get trapped into increasing their dosage when what they should be doing is decreasing their dosage to a more reasonable normal level.

Everyone's version of normal or optimal is different and not everyone should be targeting high normal levels.
Sorry, I miscalculated. I take 1/3 of one ml that is 200 mg/ml. I thought it was 1,000 mg/ml, thus I said 333 when it's actually 67 mg every five days.
 

arizonajack

New Member
Your sexual function is improving because your levels are too high. This is a common complaint of guys blasting, their libido and sexual function take a hit.
Did you see my reply where I revised my dosage amount. It's not 333 every five, it's 67 every five. Does that change your answer, or do you still think I'm overdosing?
 

Systemlord

Member
Did you see my reply where I revised my dosage amount. It's not 333 every five, it's 67 every five. Does that change your answer, or do you still think I'm overdosing?
You can't even tell me what your testosterone levels are, difficult to answer with any degree of certainty, but based on your symptoms I'm leaning towards you are overdosed or your injection frequency is not optimal.

You said your sexual function is better when levels are declining, so have you tried an every 7 day protocol?
 

nodoctor

Member
67 is low not high plus an extra day with a long lasting T isn’t making that big of a difference usually. Everyone is different.

The below comment does make sense. 67 seems crazy low but maybe it’s high for you.
 
Last edited:

at15

Active Member
If your doing better at the end of your injection cycle it means your dosage is too high. Start with 60mg every 5 days for a while and see how that goes.
 

madman

Super Moderator
67 is low not high plus an extra day with a long lasting T isn’t making that big of a difference usually. Everyone is different.

The below comment does make sense. 67 seems crazy low but maybe it’s high for you.

67 mg every 5 days would be roughly 94 mg T/week which would in no way be considered crazy low.

Most men on trt are injecting 100-200 mg/week whether once weekly or split into twice weekly (every 3.5 days), M/W/F, EOD, or daily.

Even then most would never need the high-end dose of 200 mg T/week to hit a high let alone absurdly high trough FT level.

Most men can easily hit a healthy let alone high trough FT injecting 100-150 mg T/week split into twice-weekly, M/W/F, EOD let alone daily.

Everyone jumping the gun here yet the OP never posted labs so no one has a clue where his trough TT and more importantly FT level sits.

Top it off that we have no idea where his estradiol or SHBG sits.

Shooting in the dark here.
 

madman

Super Moderator
51 year old male here. I'm taking 67 mg testosterone once every five days. No HcG. No anastrozole. I get tested every six months and my T level and estrogen levels are good. My hemacrit is on the high side. I give blood once every six months before I'm going to get tested to make sure my hemacrit is OK, because my doc said he wouldn't prescribe more if it went up. I think it was at the 50 level or 52 level once and then it came down to 49 the time I gave blood and drank a lot of water.

My goals for TRT are 1) ability to retain muscle in the gym 2) energy/focus 3) sexual function. I have issues with sexual interest and also keeping erection. I don't usually have problem getting erection, but keeping it is a problem. I don't usually get morning wood. Since I hit my 40's that has been not a regular thing. But after starting TRT about five years ago, I do get it off and on. But the last couple years has mostly been off not on. But really interesting, I've noticed recently, if I miss my five day dosage and don't do it until the sixth or seventh or eighth day, I've been noticing I'll have pretty strong morning wood. It might be psychological due to the start of a new relationship where I am anticipating sex. But I wonder if my body's sexual function is doing better as the testosterone leaves my system. Possibly it's related to the hemacrit issue? ie my blood thins when the testosterone flushes out, making sexual function better? Any suggestion how to get the best of both worlds here?

Post blood work?

TT, FT, estradiol, and SHBG.
 

Systemlord

Member
I notice my endocrine system doesn't like constantly elevated hormones, so a rapid rise and decline is going to partially mimic the natural rise and fall of hormones.

This is the one reason I believe why I do so well on Jatenzo, erections are a non issue for the first time.

I can't be the only one where this is the case.
 

JA Battle

Active Member
I notice my endocrine system doesn't like constantly elevated hormones, so a rapid rise and decline is going to partially mimic the natural rise and fall of hormones.

This is the one reason I believe why I do so well on Jatenzo, erections are a non issue for the first time.

I can't be the only one where this is the case.
We are grateful for you leading the way here on jatenzo. I’m sure it has a place for men and will likely grow due to your feedback on the matter. I will put it on my list of experiments to do.
 

DFL

Member
But really interesting, I've noticed recently, if I miss my five day dosage and don't do it until the sixth or seventh or eighth day, I've been noticing I'll have pretty strong morning wood.
I'm 54. A few months ago I increased my Cyp dose to 112mg/week (HCG = 800iu/week), primarily because I was recovering from rotator cuff surgery and I thought it might help speed things up a little. I inject every 3.5 days. I noticed recently that I wouldn't get wood for the first couple days after injection, but it would come back by the morning before injection day. After reducing my dose to 92mg/week, daily morning wood is back.

For me, it appears that any amount over 100mg/week increases negative sexual side effects.
 

equel

Active Member
I notice my endocrine system doesn't like constantly elevated hormones, so a rapid rise and decline is going to partially mimic the natural rise and fall of hormones.

This is the one reason I believe why I do so well on Jatenzo, erections are a non issue for the first time.

I can't be the only one where this is the case.
I remember One Guy Said test prop eod gave back his erections for the first time, not ed but eod, he Said maybe THE Body need the fluctuations, and not constant high levels which is very un natural
 
Buy Lab Tests Online

Sponsors

bodybuilder test discounted labs
Defy Medical Telemedicine hormones
Discounted lab tests
TRT in UK Balance my hormones
Testosterone books nelson vergel
Free Testosterone Book
Register on ExcelMale.com
Trimix HCG Offer Excelmale
Thumos USA men's mentoring and coaching
Testosterone TRT HRT Doctor Near Me

Online statistics

Members online
1
Guests online
3
Total visitors
4

Latest posts

Top